# SDR DALA2024040904258

- Difficulty date: April 6, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 73,714 hours, 24,177 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 5804 1R SLIDE LIGHT IS ILLUMINATED EVEN WHEN DOOR IS DISARMED. CORRECTIVE ACTION: CONFIRMED GIRT BAR DISENGAGED AND CLEANED AND REMOVED DEBRIS FROM FWD+AFT GIRT BAR SENSORS ON 1R PER B757 AMM 25-66. OPS CHECK OF ARMED LIGHT IS GOOD. (5310041)
